On the asymptotics and structure of the integral $O$-set of a singular system. II
Differencialʹnye uravneniâ, Tome 22 (1986) no. 6, pp. 1086-1089
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1986_22_6_a28,
author = {S. K. Norkin},
title = {On the asymptotics and structure of the integral $O$-set of a singular system. {II}},
journal = {Differencialʹnye uravneni\^a},
pages = {1086--1089},
year = {1986},
volume = {22},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1986_22_6_a28/}
}
S. K. Norkin. On the asymptotics and structure of the integral $O$-set of a singular system. II. Differencialʹnye uravneniâ, Tome 22 (1986) no. 6, pp. 1086-1089. http://geodesic.mathdoc.fr/item/DE_1986_22_6_a28/